# SDR HNAA2016121900346

- Difficulty date: December 19, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 50,442 hours, 61,425 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Failed
- Location: Fuel Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FUEL GAUGE FLUCTUATING ON THE GROUND.  INSPECTED WIRES AT GAUGE CONNECTOR PLUG. PINNED THE CONNECTOR PLUG AT HE FUEL TEMP BULB. GROUND RAN AIRCRAFT. OPS CHECKED GOOD.OK FOR SERVICE.
